# SDR UALA2012120607062

- Difficulty date: December 6, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 37,463 hours, 16,269 cycles
- Engine: Iae V2527A5
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: D1121001320400
- Condition: Missing
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  ARROW POINTING TO ARMED PIN AT DOOR 1L MISSING.  PLACARD PCN 781-1826 ALREADY INSTALLED.
